| Catalog Number |
306616 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd safetyglide¿ needle the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: several needles are ¿clogged¿ and don¿t allow fluid to pass through when using a pre-filled syringe.
Additional Manufacturer Narrative
B3: date of event is unknown; awareness date has been used for this field.H3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.